# SDR AALA2020072219009

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 70,327 hours, 8,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: H7026
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT. L1 WINDOW WAS OBSERVED ARCING ON LOWER CENTER EDGE DURING CRUISE, ALSO NOTED  DELAMINATION OR POSSIBLE CRACK AT LOWER RIGHT EDGE OF L1 WINDOW.REPLACED WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 56-94-01.
